MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821707, DRAINAGE KIT, LUMBAR

NATUS MEDICAL INCORPORATED NT821707, DRAINAGE KIT, LUMBAR
Model Number NT821707
Medical Device Problem Codes Break (1069); Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Part nt821707 - on (b)(6) 2024 single attempt of removal and on inspection, tip of catheter was noted to be sheared just distal to the last drainage holes on the catheter.No clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).Risk review: (b)(6) rev 05 natus external drainage lumbar catheters - risk analysis spreadsheet hazard 1.5 - catheter tubing is cut by sharp inner edge of needle while accessing into lumbar spine and a catheter piece is left in the patient body.Effect (harm): surgical intervention residual risk: medium.Related capa# capa005401 further investigation to be carried out.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).Update to section d4.Expiration date of device.Update to section h4.Manufacturer date of device.Setrile date: (b)(6) 2024.Device history record review: unit has passed all the required tests.No manufacturing defects or non-conformances observed.Complaint history review/trend analysis: (24 months review and percent of sales) 1 previously confirmed "integ-broke/disengage" complaints within the past two years.(b)(4).Nt821707 units sold within past two years.Failure rate = (b)(4).Root cause/failure investigation: the customer did not return the device for evaluation or provide any further information regarding the alleged complaint.Failure mode: no device returned - unable to determine.
 
Event or Problem Description

Brand Name
NT821707, DRAINAGE KIT, LUMBAR
Common Device Name
NT821707, DRAINAGE KIT, LUMBAR
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key20509133
Report Number2023988-2024-00071
Device Sequence Number8078177
Product Code JXG
UDI-Device Identifier00382830050531
UDI-Public00382830050531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model NumberNT821707
Device Catalogue NumberNT821707
Device Lot Number118001054906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight60 KG